# SDR UIEA2013061800333

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,768 hours, 310 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN TWICE DURING PUSH BACK.  PERFORMED BITE TEST CHECK ON APU CONTROLLER, INDICATES LOW OIL PRESSURE, CHECKED OIL QTY, CHECKS FULL.
